Metformin side effects go away

Common Questions and Answers about Metformin side effects go away

glucophage

Although not everyone experiences side-effects, abdominal pain and cramping along with diarrhea are some of the more common side-effects. Whether or not it will go away appears to depend on an individual's system.
I got my af last night my Dr want me to add metformin to my clomid this cycle I started the metformin last night almost immediately I start get stomach pain not cramps from af but pain the diarrhea sorry for tmi I know is a side effect but does it go away I need to increase my does in a week then again in another week I don't want it to get any worse any advice
Hi Ladies I posted a few days ago about metformin and side effects. well now I am wondering if taking metformin in the morning or night was better for you.? I took it once in the afternoon and I got really sleepy and slept for about 30 min and then got up and was fine. has anyone else have this happen tot hem? and if i took it at night does it mess with the difference to work.,sry if i just sounded crazy. but not sure how to put it. and I get little headache when i take it..is this normal?
All of your advice is greatly appreciated. Unfortunately I took it upon myself to stop taking Metformin. My side effects were increasingly getting worse, I even started losing hair. I decided to listen to my body. We have a meeting with our re on June 2nd. Maybe they can put me on something else. I was still only taking one pill I can't imagine what my body would have done if I had worked up to taking 4 a day. It was very scary. Again, thanks for all the input!!!
Your welcome! I take my Met all at once with my evening meal. I sometimes notice some days by the afternoon I get jittery and have to eat or drink something. I used to have headaches all the time, and strangely, I don't get them like I used to since on the Met. I did get one right after I started taking it along with an upset stomach. It only lasted a day. Then I had it again when I started the 3 pills, which also only lasted a day.
Anyone been on Metformin? Just took my first pill today. I heard some good things about it and some bad things. Any help would be greatly appreciated!!! Also, if you were on it, did it help you get preggo?
I have to do a HPT today or tomorrow to make sure its neg so I can start another round on Provera. Should I start taking the Metformin right away or wait till tomorrow (only taking it 1 time a day to start) if you were have a bad experience with Clomid, take the femara ( i have no side effects to clomid.....
We train to help patients take their medications in a safe and effective way, while avoiding side effects and dangerous interactions. Any pharmacist worth their salt will be more than happy to go over your meds with you and help you manage your diabetes in the best way possible. Consider the pharmacist your most-easily-accessible health care provider.
Hi I am 17 and I am on metformin. The side effects of the Metformin isn't bad. You do have to go to the restroom alot but thats how you can loose waight. If you get pregnant it wont hurt the baby but metformin can go threw the milk well thats what I read. You would need to talk to your doctor if you want to breast feed. What that pill does is that it reduces the surgures on the foods you eat. Just start slow. Start with 1 for a pill for a week and then 2 ang just go on. I sure you will do fine.
Hi Julie, lifestyle measure are very important to helping control blood sugar and it sounds like you are doing a great job in that department. Your HbA1c of 6.2 gives you an average blood sugar of 142 = (35.5*6.2)-77.3 You may wish to discuss with your doctor / consider going on meds to bring your blood sugars down a bit lower (non-diabetic Hba1c is 4.3 - 4.6), as it is known that blood sugars above 140 can cause permanent damage / slow deterioration and faster burnout of your pancreas.
Nancy, I would think that if you were to start a statin and noticed more aching, and were to stop them once you knew that would be a side effect, then the effects would most likely go away.... I, like Tarheelguy, have had no problems with Lipitor, nor do I know anyone who could not take it. Hopefully you will be one of us fortunate ones who don't suffer from debilitating sides.
it wasnt easy to go thru all this. got cramps for a minute but it goes away, infact mine was worse as they could not see the spill at the end of the ovary, which he ahd to put the dye 3 times, so u can imagine the pain i went thru.bleeding for like 4 days. But now my Question is, today is 15 days to the HSG. im feeling very weird, really bad back pain, headach, feel like throwing up, but cant. uneasy. whole body ach..cant sllep well.. please advice if u are goin thru the same.
Has anyone experienced any bad side effects from the hcg shots? I am administering them myself and just want to know what to look out for.
•Feeling tired or weak •Muscle pain •Trouble breathing •Abdominal pain (or stomach pain) •Feeling cold •Cold or blue hands and feet •Dizziness or lightheadedness •A slow or irregular heartbeat •Persistent nausea, vomiting, and abdominal pain •Shortness of breath •An enlarged or tender liver •Weight loss. Unfortunately, some of the side effects of the drug are similar---such as nausea. Usually the side effects of Metformin improve with continued use of the drug.
I am 30 and I also have PCOS and endometriosis. I do NOT ovulate at all. I have like one period a year on my own. I've been on the metformin for about a year (give or take) now and the fertility doctor put me on clomid at 50 mg for 5 days and then my husband had to give me a shot of Ovidrel. The result was two mature follicles ready to go. I had my first IUI on Monday and now I am on day 4 of the two week wait.
and after only being on it for a couple weeks ive lost over 5 pounds.. the other symptom of PCOS are starting to go away also. Anyway, the system deals with the insulin resistance in your body.. which is a hug plus. I havent heard anything bad about it, and have had no side effects from it. In fact, I feel better than I have in a long time. You should check it out. www.insulitelabs.com It might be worth a try.. take care and let us know how you are doing! good luck.
I am on the extended release you should talk to your doctor about switching you to metformin ER the side effects are less and you only have to take it once a day!
Hi I to have PCOS and have been on Metformin for a couple of months now and still never had a period and then my RE gave me provera to jump start my period (or in her words clean me out) and I just started before then I hadn't had a period since July of last year but only started to take the metformin in September and then stopped because of the side effects, and then started back in December, after switching from a regular gyn to a PCOS Specialist/RE and then I was basically told that this is w
How long did you have to take it? Were the side effects bad? Should it be taken in conjunction with clomid (he did not say anything about taking it with clomid)? He also gave me the option of skipping the metformin and going straight to injections (however they will not be covered by insurance). What should I do? I would love some advice!
I also have pco and have been metformin 1000 mg a day but it made me feel very sick all the time so I am now on the metformin extened release pills and they are 10 times better and do not have all the side effects of the regular metformin so you may want to talk to your doctor and see if he can give you those.
There can only be a major positive if you use Metformin in conjunction with regular exercise. The mechanisms of Metformin are varied, but one is that it allows your muscles to better utilize the carbs that you eat. It combats insulin resistance. Insulin's major role is to convert sugar into fat and then keep that fat from being used as energy. Sad but true. The more insulin (which occurs with insulin resistance) the better your body makes and stores fat.
if you continue to have bad side effects you can ask your doc about femara. I had NO side effects from it at all.
It doesn't last long and the pharmacist says that should go away with continued treatment. I also have MS. It should not cause any changes in your MS course. Metformin is a better medication for me because it does not cause the highs and lows of some of the other medications. I am less likely to have a hypoglycemic episode and it even has the benefits of helping with my polycystic ovarian syndrome. A little weight loss is common with the drug also, which won't hurt me either.
Hi There, Clomid was one of the worse fertility meds it took. I only took 50mg, but the side effects were horrible. I had extreme hot flashes (all times of the day and night), and turned into a witch. Even I didn't want to be around myself. It did help me produce a lot of follies, though I was unsucessful. Although I hate needles, I found that the meds for IVF had much less side effects (short of the ***** of the needles). I was successful with IVF.
(***For educational purposes only. Not to be taken as medical advice or used to try to sell anything. My sincere thanks to George Henderson for joining me in attempting the impossible) Post treatment sides are caused by TLRs (Toll-Like Receptors).
Another thing, if you start getting any side effects, get on top of them right away. They snowball. If you get side effects, post and we can tell you what remedies we uded for them. Good luck!
How long did you experience the side effects? I ate fruit yesterday and it went right through me. I thought you shouldn't eat greasy food with it.
MedHelp Health Answers